| Model Number |
DFW150 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the periphery of the synergy intraocular lens (iol) has a chip in it after implantation in the patient's left (os) eye.The doctor did leave the lens in the eye and will be monitoring the patient closely, but does not foresee any optical complication due to the location of the chip.No additional surgical intervention was performed.No further information is available.
Additional Manufacturer Narrative
If explanted, give date: not applicable as lens remains implanted.Device evaluated by mfr: the intraocular lens (iol) is not returning for evaluation as it remains implanted; therefore, failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision (jjsv), inc.Has been submitted.